# SDR AWXA0000146

- Difficulty date: March 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380428121
- Condition: Fire
- Location: Apu Bay
- Part time: 5,073 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

STARTED APU ON DESCENT, APU FIRE LIGHT AND BELL SOUNDED APPROX 3 MINUTES LATER, PULLED HANDLE AND DISCHARGED BOTTLE, FIRE LIGHT WENT OUT.  INSPECTED APU FOR DAMAGE.  FOUND EGT PROBE AND HARNESS BURNED, PLACED ON MEL.  NO HISTORY 120 DAY SNAPSHOT RECOMMENDATION.
